Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Is it possible that introduction of hydromorphine has contributed to weakness, cough and tachycardia?

My sister has advanced metastatic breast cancer . She is 42 years of age and is now bedridden. Is it possible introduction of hydromorphine has contributed to weakness given SOB, cough and tachycardia began with use of this drug in July of 2012? Onc will stop current chemo pending results of chest x-ray . No other treatment options. email - YYYY@YYYY
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
Yes, this not unusual side effect of opioid analgesia and it should be stopped immidiately. There are some other painkilers which can be used so consult your doctor about it.
Wish you good health. Regards
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor